Advertisement
<< Back To Article
Berry Brouhaha

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

2 Comments

Adrian

I started taking acai berry in powered form in a capsule, within a week I started severe swelling of my feet, ankles, legs, hands, ankles, arms and periorbital. I was put on Lasix and lost 16 lbs. the first 24 hours. Weeks later I am still on lasix and K subsitiute. Is this just a coincedence or am I experiencing symptoms that are being seen with Acai use? By the way, I have about three unopened bottles if anyone is interested. Not for re-sale. I don't want to realize a profit.

January 12, 2010

Adrian

For some reason I have noticed swelling of my feet, legs, arms, hands since starting using AcaiBurn. The swelling has gotten severe. I have also awakened to find that I have dug into my skin with my finger nails until bleeding and sratches are very common in the areas that I wear my Fentanyl patches. Are these things just coincedential, or have others noticed similar things since using a colon cleasening agent, like Col-nx and AcaiBurn or similar supplements used to combat lypodistropy?

December 31, 2009 In The Sticks, Wisconsin

Advertisement

Hot topics